On algebra-lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 5-10
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1984_23_1_a0,
author = {Rach\r{u}nek, Ji\v{r}{\'\i}},
title = {On algebra-lattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {5--10},
year = {1984},
volume = {23},
number = {1},
mrnumber = {837024},
zbl = {0579.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a0/}
}
Rachůnek, Jiří. On algebra-lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 5-10. http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a0/